# SDR SWAA2018051021828

- Difficulty date: May 7, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 38,136 hours, 22,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT OUT OF ADJUST.  ADJUSTED GIRT PER MM.
